# SDR DXTA2025070304109

- Difficulty date: July 1, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N855QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000107
- Aircraft time: 1,827 hours, 1,081 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 2335001
- Condition: Failed
- Location: Zone 300
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

"TAIL OTEMP" CAS MESSAGE APPEARED TWICE. ONCE IN BCT WITH APU POWER ON FOR ONLY 30 MINS. & AGAIN AFTER LANDING IN PDK ABOUT 15 MINS ON GROUND. RAN CHECKLIST IN BCT & IT CLEARED. DURING TAIL COMPARTMENT CHECK NOTICE IT ABNORMALLY HOT. LIKE NO AIR WAS BEING PUMPED THROUGH.  LOGBOOK SAYS THAT WORK ON HEAT EXCHANGER HAS BEEN ACCOMPLISHED 3 TIMES.  PERFORMED ARES DOWNLOADS & SENT FILES TO TEXTRON. FAULT INDICATED BY ARES DOWNLOAD POINTED TO MULTIPLE ISSUES INCLUDING A FAILED TAILCONE INSTRUMENT COOLING FAN, TEMP SENSING BULB, & BLEED AIR LEAKS. PERFORMED LEAK CHECK & GVI OF COOLING FANS WITH POWER ON. FOUND CENTER INSTRUMENT COOLING FAN INOP. CHECKED & VERIFIED 28VDC TO THE FAN, FOUND THE FAN TO BE RUBBING AND CATCHING ON THE SIDE OF THE CASING. LEFT AND RIGHT FANS WERE VERIFIED TO BE OPERATING PROPERLY. FOUND MINOR BLEED AIR LEAKS BLOWING IN THE GENERAL DIRECTION OF THE TEMP. SENSING BULB. CUSTOMER ELECTED TO REPLACE LH TEMP. SENSING BULB, REMOVED THE BULB (PN MS28034-3 SN 277422) AND INSTALLED CUSTOMER SUPPLIED, NEW TEMP. SENSING BULB. REMOVED CENTER TAILCONE INSTRUMENT COOLING FAN AND INSTALLED CUSTOMER SUPPLED, NEW COOLING FAN. GAINED ACCESS TO BLEED AIR LINE O-RINGS AND INSTALLLED CUSTOMER SUPPLIED, NEW O-RINGS, REINSTALLED WIGGINS FITTINGS. PERFORMED OPERATIONAL CHECKS, AND BLEED AIR LEAK CHECKS, ALL CHECKS ARE GOOD, NO FAULT REMAINS. WORK PERFORMED IAW AMM 36-20-17, 21-20-05, AND 21-00-00. ORIGINAL SUBMISSION DATE: 7/3/2025.
